Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

HIV Life >> Living With HIV

franfrog
Legend

Reged: 01/05/06
Posts: 1342
Loc: NJ
Re: NAUSEA!!!
      01/30/08 08:00 AM

dj,
Are you taking any food when you take this med? I am on the same combo(love it) but I at night can get nauseas if I eat certain things to close to taking my meds. Try making sure you have an empty stomach 1 hour before or you can try just taking some crackers when you take it. That might help. How do you like it otherwise? Are you over the houlicinations? That lasted me only one night.

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* NAUSEA!!! dj1979 01/30/08 06:45 AM
. * Re: NAUSEA!!! pozartistsd   02/05/08 01:31 PM
. * Re: NAUSEA!!! slitter028   03/13/08 11:21 AM
. * Re: NAUSEA!!! garret99   02/01/08 03:16 AM
. * Re: NAUSEA!!! whocanfigure   01/31/08 12:32 AM
. * Re: NAUSEA!!! Leonardo   01/30/08 10:42 PM
. * Re: NAUSEA!!! franfrog   01/30/08 08:00 AM
. * Re: NAUSEA!!! dj1979   01/31/08 07:01 AM
. * Re: NAUSEA!!! Leonardo198   01/31/08 08:52 PM
. * Re: NAUSEA!!! RidATroll   01/31/08 08:53 PM
. * Re: NAUSEA!!! whocanfigure   01/31/08 08:52 PM
. * Re: NAUSEA!!! Florida69   01/30/08 09:44 AM
. * Re: NAUSEA!!! sunflower   01/30/08 10:00 PM
. * Re: NAUSEA!!! helpasap   01/30/08 11:08 AM
. * Re: NAUSEA!!! bovvylee   01/30/08 09:59 AM

What's New at TheBody.com

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  TheBody, bogart, crabman, riverprincess 



Permissions
      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 7171

Jump to

Contact Us | Privacy Statement The Body

*
UBB.threads™ 6.2.3